Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 192, NWS St. Louis, MO

August 26, 2019Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 26, 2019, 12:49 PM CDT for Lincoln County, Missouri. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Aug 26, 2019, 12:49 PM CDT (17:49 UTC)
Expired
Aug 26, 2019, 10:42 PM CDT
In force
10 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

384 
WGUS43 KLSX 261749
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1249 PM CDT Mon Aug 26 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri...
 

                      Cuivre River near Troy

                      
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-271749-
/O.NEW.KLSX.FL.W.0192.190826T1749Z-190827T2008Z/
/TRYM7.1.ER.190826T1713Z.190826T1800Z.190826T2008Z.NO/
1249 PM CDT Mon Aug 26 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River near Troy
* until Tuesday afternoon.
* At 12:30 PM Monday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 21.5 feet by this afternoon. 
  The river is forecast to fall below flood stage late this 
  afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/27  08/28  08/29  08/30  08/31

Cuivre River
  Troy            21.0   21.20      17.1    9.8    6.7    6.1    6.1

&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$
2 follow-up statements
668 
WGUS83 KLSX 261905
FLSLSX
Flood Statement
National Weather Service St Louis MO
205 PM CDT Mon Aug 26 2019

...The flood warning continues for the following rivers in 
Missouri...

 
                  Cuivre River near Troy

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-271905-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-190828T0300Z/
/TRYM7.1.ER.190826T1713Z.190827T0000Z.190827T0300Z.NO/
205 PM CDT Mon Aug 26 2019

The Flood Warning continues for
  the Cuivre River near Troy
* until Tuesday evening.
* At  1:30 PM Monday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.9 feet by this evening, then
  fall below flood stage tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/27  08/28  08/29  08/30  08/31

Cuivre River
  Troy            21.0   21.77      18.6   10.6    7.1    6.3    6.1

&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$
445 
WGUS83 KLSX 270342
FLSLSX
Flood Statement
National Weather Service St Louis MO
1042 PM CDT Mon Aug 26 2019

...The flood warning is cancelled for the following river in 
Missouri...

 
  Cuivre River near Troy

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-270412-
/O.CAN.KLSX.FL.W.0192.000000T0000Z-190828T0300Z/
/TRYM7.1.ER.190826T1713Z.190826T2200Z.190827T0218Z.NO/
1042 PM CDT Mon Aug 26 2019

The Flood Warning is cancelled for
  the Cuivre River near Troy.
* At 10:30 PM Monday the stage was 19.8 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 9:18 PM Monday.
* The river will continue falling to 9.9 feet by Wednesday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/27  08/28  08/29  08/30  08/31

Cuivre River
  Troy            21.0   19.84      17.4    9.9    6.9    6.2    6.1


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 26, 12:06 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 26, 12:06 PM CDT, 43 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1206 PM CDT Mon Aug 26 2019

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 317 AM CDT Mon Aug 26 2019

Upper level trof continues to slowly track to the east across
forecast area as of 08z Monday. Warm front associated with system
will lift north of forecast area by midday today with showers and
storms exiting.

In the meantime, surface low over the upper Midwest will
continue to gradually move east into the Great Lakes region dragging
a strong cold front through the area beginning late this afternoon.
Ahead of the boundary, warm southerly flow will continue to bring in
decent low level moisture as well as instability with ML CAPES in
excess of 3000 J/kg and deep layer shear between 40 and 50 kts. So
have an enhanced risk of severe storms especially over central and
southwestern MO with supercell development initially that will
transition into a line and track southeast through forecast area
this evening. The main threats will be damaging winds, large hail
and isolated tornadoes.

Showers and storms will taper off by midday on Tuesday. Otherwise,
clearing skies from north to south on Tuesday.

Highs today and Tuesday will be in the upper 70s to mid 80s with
overnight lows tonight in the 60s to low 70s.

Byrd

.LONG TERM...  (Tuesday Night through Sunday)
Issued at 317 AM CDT Mon Aug 26 2019

Surface ridge will begin to build into the region Tuesday night and
remain anchored over area through Thursday. Despite northwest flow
aloft, dry conditions will prevail through this period with highs in
the mid 70s to mid 80s.

By late in the day on Thursday, next system will approach from the
northwest as upper level shortwave slides southeast. Chances of
showers and thunderstorms return to the area Friday into Saturday as
another cold front moves through.

Byrd

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1151 AM CDT Mon Aug 26 2019

The MVFR cigs should improve into the VFR category this afternoon
due to daytime heating, mixing and drying of the boundary layer.
Convection over west central MO should move into COU this
afternoon. Could not rule out widely scattered showers/storms
elsewhere late this afternoon, but looks like the best coverage
of storms will occur this evening into the overnight hours as a
cold front drops southeastward through our area. This convection
should shift southeast of the taf sites by early Tuesday morning.
The cloud ceiling should drop into the MVFR category late tonight
and possibly even briefly into the IFR category. The cloud ceiling
will improve by late Tuesday morning as drier air advects into
the region behind the cold front. Surface winds will be mainly
southwesterly this afternoon, then veer around to a northwest
direction late tonight after fropa.

SPECIFICS FOR KSTL: The MVFR cigs should improve into the VFR
category this afternoon due to daytime heating, mixing and drying
of the boundary layer. Could not rule out widely scattered
showers/storms late this afternoon, but looks like the best
coverage of storms will occur late this evening into the
overnight hours as a cold front drops southeastward through our
area. This convection should shift southeast of STL by early
Tuesday morning. The cloud ceiling should drop into the MVFR
category late tonight and possibly even briefly into the IFR
category. The cloud ceiling will improve back into the VFR
category by early Tuesday afternoon as drier air advects into the
region behind the cold front. Surface winds will be mainly
southwesterly this afternoon, then veer around to a northwest
direction by early Tuesday morning after fropa.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Aug 26, 3:31 AM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
331 AM CDT Mon Aug 26 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
331 AM CDT Mon Aug 26 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Severe thunderstorms are likely from late this afternoon through
tonight, especially across portions of central and northeast
Missouri and west central Illinois. Large hail, damaging winds, and
isolated tornadoes are the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is another chance of thunderstorms over portions of the area
from Friday through Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from late this afternoon
through tonight.

Byrd

In the hours before

Local storm report, Aug 26, 9:32 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLASH FLOOD      3 E CHESTERFIELD        38.65N 90.53W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            USGS GAGE ON CREVE COEUR CREEK AT NORTH
            OUTER 40 ROAD IN CHESTERFIELD INDICATED THE
            CREEK HAS CRESTED AT 15.23 FT, ABOVE ABOVE
            MODERATE FLOOD STAGE. NEAR THIS STAGE, THE
            NURSERY PARKING LOT ON THE OTHER SIDE OF
            I-64 BEGINS FLOODING.

&&

MF
Local storm report, Aug 26, 9:45 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      2 SW DES PERES          38.58N 90.46W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            USGS GAGE ON SUGAR CREEK IN KIRKWOOD AT
            BARRETT STATION ROAD CRESTED AT 17.20 FT.
            THE STL SANDBAR BEGINS FLOODING NEAR THIS
            HEIGHT.

&&

MF
Local storm report, Aug 26, 9:53 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     FLASH FLOOD      1 SW PEERLESS PARK      38.53N 90.51W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            USGS GAGE ON WILLIAMS CREEK INDICATED A
            CREST OF 10.3 FEET. THIS FLOODS THE
            UNINCORPORATED ROAD WEST OF THE ANTIRE ROAD
            BRIDGE.

&&

MF
Local storm report, Aug 26, 10:00 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 AM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLASH FLOOD      1 WSW LEMAY             38.53N 90.30W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            THE USGS GAGE ON GRAVOIS CREEK AT GREEN PARK
            ROAD WAS AT 16.02 FEET AND RISING AT 9:25
            A.M., INDICATING MINOR FLOODING. IF THE
            WATER RISES ANOTHER 10 INCHES, REAVIS
            BARRACKS ROAD WILL BEGIN FLOODING.

&&

MF
Local storm report, Aug 26, 10:10 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      1 SSE FENTON            38.53N 90.45W
08/26/2019                   ST. LOUIS          MO   PUBLIC

            THE USGS GAGE AT YARNELL CREEK IN FENTON
            CRESTED AT 9.74 FEET, INDICATING ABOUT 2
            FEET OF WATER ON FABICK LANE AND THE BRIDGE
            SURFACE WHERE THE GAGE IS LOCATED.

&&

MF
Local storm report, Aug 26, 10:15 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       2 S TRUXTON             38.98N 91.24W
08/26/2019  E2.65 INCH       WARREN             MO   COCORAHS

            .

0747 AM     HEAVY RAIN       TRELOAR                 38.64N 91.19W
08/26/2019  M4.70 INCH       WARREN             MO   BROADCAST MEDIA

            4.7 INCHES OF RAINFALL MEASURED OVERNIGHT IN
            TRELOAR, MO.

0728 AM     HEAVY RAIN       1 S DUTZOW              38.59N 91.00W
08/26/2019  M3.22 INCH       WARREN             MO   AWOS

            3.22 INCHES OF RAIN MEASURED SINCE 1AM AT
            WASHINGTON REGIONAL AIRPORT.

0631 AM     FLASH FLOOD      MARTHASVILLE            38.63N 91.06W
08/26/2019                   WARREN             MO   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTS THAT AT LEAST ONE
            SWIFT WATER RESCUE HAS OCCURRED. THERE ARE
            ALSO REPORTS OF WATER GETTING INTO A FEW
            HOMES.

0345 AM     FLASH FLOOD      1 N WARRENTON           38.84N 91.14W
08/26/2019                   WARREN             MO   LAW ENFORCEMENT

            THERE IS STANDING WATER OVER SEVERAL
            SECTIONS OF HIGHWAY 47, ESPECIALLY NORTH OF
            WARRENTON. ALSO, HIGHWAY MM ON THE WEST SIDE
            OF WARRENTON WAS DOWN TO ONE LANE DUE TO
            FLOODING NEAR THE CEMETARY.

0345 AM     FLASH FLOOD      WRIGHT CITY             38.83N 91.02W
08/26/2019                   WARREN             MO   LAW ENFORCEMENT

            SEVERAL SECONDARY ROADS IN WRIGHT CITY WERE
            IMPASSABLE DUE TO FLOODING.

0951 AM     FLASH FLOOD      1 SW PEERLESS PARK      38.53N 90.51W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            USGS GAGE ON WILLIAMS CREEK INDICATED A
            CREST OF 10.3 FEET. THIS FLOODS THE
            UNINCORPORATED ROAD WEST OF THE ANTIRE ROAD
            BRIDGE.

0937 AM     FLASH FLOOD      2 SW DES PERES          38.58N 90.46W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            USGS GAGE ON SUGAR CREEK IN KIRKWOOD AT
            BARRETT STATION ROAD CRESTED AT 17.20 FT.
            THE STL SANDBAR BEGINS FLOODING NEAR THIS
            HEIGHT.

0925 AM     FLASH FLOOD      1 WSW LEMAY             38.53N 90.30W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            THE USGS GAGE ON GRAVOIS CREEK AT GREEN PARK
            ROAD WAS AT 16.02 FEET AND RISING AT 9:25
            A.M., INDICATING MINOR FLOODING. IF THE
            WATER RISES ANOTHER 10 INCHES, REAVIS
            BARRACKS ROAD WILL BEGIN FLOODING.

0925 AM     FLASH FLOOD      3 E CHESTERFIELD        38.65N 90.53W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            USGS GAGE ON CREVE COEUR CREEK AT NORTH
            OUTER 40 ROAD IN CHESTERFIELD INDICATED THE
            CREEK HAS CRESTED AT 15.23 FT, ABOVE ABOVE
            MODERATE FLOOD STAGE. NEAR THIS STAGE, THE
            NURSERY PARKING LOT ON THE OTHER SIDE OF
            I-64 BEGINS FLOODING.

0920 AM     FLASH FLOOD      FENTON                  38.54N 90.46W
08/26/2019                   ST. LOUIS          MO   PUBLIC

            FLASH FLOODING AT A BUSINESS ALONG LARKIN
            WILLIAMS AND HORAN ROAD.

0906 AM     FLASH FLOOD      3 WNW CLARKSON VALLEY   38.64N 90.64W
08/26/2019                   ST. LOUIS          MO   OTHER FEDERAL

            A USGS GAGE ALONG BONHOMME CREEK IN
            CHESTERFIELD EXCEEDED MINOR AND MODERATE
            FLOOD STAGES AND APPEARED LIKELY TO EXCEED
            MAJOR FLOOD STAGE. WITHIN 0.6 FEET OF THE
            8:10 A.M. STAGE, WILD HORSE CREEK ROAD WILL
            BEGIN FLOODING.

0858 AM     HEAVY RAIN       1 E BALLWIN             38.60N 90.53W
08/26/2019  M3.27 INCH       ST. LOUIS          MO   PUBLIC

            3.27 INCHES OF RAINFALL MEASURED OVERNIGHT
            INTO EARLY THIS MORNING.

0856 AM     HEAVY RAIN       3 SE WILDWOOD           38.57N 90.61W
08/26/2019  M5.72 INCH       ST. LOUIS          MO   PUBLIC

            5.72 INCHES OF RAIN OVERNIGHT.

0847 AM     HEAVY RAIN       1 SW FENTON             38.53N 90.47W
08/26/2019  M3.59 INCH       ST. LOUIS          MO   PUBLIC

            3.59 INCHES OF RAINFALL MEASURED OVERNIGHT
            INTO EARLY THIS MORNING.

0845 AM     FLASH FLOOD      1 SSE FENTON            38.53N 90.45W
08/26/2019                   ST. LOUIS          MO   PUBLIC

            THE USGS GAGE AT YARNELL CREEK IN FENTON
            CRESTED AT 9.74 FEET, INDICATING ABOUT 2
            FEET OF WATER ON FABICK LANE AND THE BRIDGE
            SURFACE WHERE THE GAGE IS LOCATED.

0840 AM     HEAVY RAIN       3 NNW WILDWOOD          38.62N 90.69W
08/26/2019  M5.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            5.00 INCHES MEASURED OVERNIGHT AT BABLER
            PARK.

0830 AM     FLASH FLOOD      3 NW PARKDALE           38.51N 90.57W
08/26/2019                   ST. LOUIS          MO   PUBLIC

            I-44 CLOSED DUE TO FLOODING.

0822 AM     HEAVY RAIN       1 E EUREKA              38.50N 90.62W
08/26/2019  M5.90 INCH       ST. LOUIS          MO   PUBLIC

            5.9 INCHES OF RAINFALL MEASURED OVERNIGHT.

0800 AM     HEAVY RAIN       1 SE MANCHESTER         38.58N 90.50W
08/26/2019  M4.04 INCH       ST. LOUIS          MO   COCORAHS

            4.04 INCHES OF RAIN MEASURED OVERNIGHT INTO
            EARLY THIS MORNING.

0754 AM     HEAVY RAIN       1 SW FENTON             38.53N 90.47W
08/26/2019  M2.80 INCH       ST. LOUIS          MO   PUBLIC

            .

0750 AM     FLASH FLOOD      1 NE EUREKA             38.52N 90.63W
08/26/2019                   ST. LOUIS          MO   PUBLIC

            FLASH FLOODING ONGOING NEAR AND AROUND
            EUREKA HIGH SCHOOL.

0738 AM     FLASH FLOOD      VALLEY PARK             38.54N 90.50W
08/26/2019                   ST. LOUIS          MO   PUBLIC

            141 AT I-44 CLOSED DUE TO FLOODING.

0734 AM     FLASH FLOOD      2 SSE WILDWOOD          38.55N 90.64W
08/26/2019                   ST. LOUIS          MO   BROADCAST MEDIA

            CARS FLOATING AWAY IN THE DITCH NEAR LASALLE
            SPRINGS ELEMENTARY SCHOOL.

0730 AM     FLASH FLOOD      1 SW PEERLESS PARK      38.54N 90.51W
08/26/2019                   ST. LOUIS          MO   BROADCAST MEDIA

            WATER RESCUE AT MERAMEC STATION AND SMIZER
            MILL ROADS.

0726 AM     HEAVY RAIN       4 S WELDON SPRING       38.66N 90.65W
08/26/2019  M2.92 INCH       ST. LOUIS          MO   ASOS

            2.92 INCHES OF RAIN MEASURED SINCE 1AM AT
            SUS AIRPORT.

0700 AM     HEAVY RAIN       BALLWIN                 38.59N 90.54W
08/26/2019  M3.12 INCH       ST. LOUIS          MO   COCORAHS

            .

0600 AM     HEAVY RAIN       CRESTWOOD               38.56N 90.38W
08/26/2019  M3.39 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            OVERNIGHT TOTAL.

0815 AM     FLASH FLOOD      4 SSW NEW MELLE         38.65N 90.90W
08/26/2019                   ST. CHARLES        MO   DEPT OF HIGHWAYS

            FEMME OSAGE CREEK ROAD WASHED OUT BETWEEN
            CAPPELN OSAGE ROAD AND BECKER-JOERLING ROAD.

0803 AM     HEAVY RAIN       HARVESTER               38.75N 90.58W
08/26/2019  E2.25 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            .

0723 AM     HEAVY RAIN       2 WSW WELDON SPRING     38.70N 90.68W
08/26/2019  M2.23 INCH       ST. CHARLES        MO   OFFICIAL NWS OBS

            2.23 INCHES OF RAIN SINCE 1AM AT THE NWS ST.
            LOUIS OFFICE.

0700 AM     HEAVY RAIN       2 W SAINT PAUL          38.85N 90.77W
08/26/2019  M2.27 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            .

0700 AM     HEAVY RAIN       1 NW LINN               38.49N 91.85W
08/26/2019  E2.05 INCH       OSAGE              MO   COCORAHS

            .

0851 AM     FLASH FLOOD      BELLFLOWER              39.01N 91.35W
08/26/2019                   MONTGOMERY         MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 4.2 INCHES OF
            RAINFALL IN BELLFLOWER OVERNIGHT.

0445 AM     FLASH FLOOD      2 ESE JONESBURG         38.85N 91.27W
08/26/2019                   MONTGOMERY         MO   LAW ENFORCEMENT

            PORTIONS OF THE SOUTH OUTER ROAD ALONG I-70
            NEAR MILE MARKER 186 IS FLOODED DUE TO THE
            HEAVY RAINS.

0923 AM     HEAVY RAIN       TROY                    38.98N 90.98W
08/26/2019  M3.40 INCH       LINCOLN            MO   TRAINED SPOTTER

            3.4 INCHES OF RAINFALL OVERNIGHT.

0700 AM     HEAVY RAIN       7E TROY                 38.99N 90.89W
08/26/2019  E2.80 INCH       LINCOLN            MO   COCORAHS

            .

0636 AM     FLASH FLOOD      TROY                    38.98N 90.98W
08/26/2019                   LINCOLN            MO   LAW ENFORCEMENT

            FLOODING HAS RESULTED IN ROAD CLOSURES
            ACROSS MUCH OF LINCOLN COUNTY, ESPECIALLY IN
            SW PORTIONS OF THE COUNTY.

0751 AM     HEAVY RAIN       STEFFENVILLE            39.97N 91.88W
08/26/2019  M2.00 INCH       LEWIS              MO   CO-OP OBSERVER

            .

0730 AM     HEAVY RAIN       7 W BAY                 38.57N 91.60W
08/26/2019  M4.20 INCH       GASCONADE          MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 4.2 INCHES OF
            RAINFALL OVERNIGHT.

0819 AM     FLASH FLOOD      2 SSE MATSON            38.58N 90.77W
08/26/2019                   FRANKLIN           MO   PUBLIC

            PUBLIC VIDEO OF FLASH FLOODING ONGOING IN
            ST. ALBANS SUBDIVISION.

0801 AM     HEAVY RAIN       3 NNW GRAY SUMMIT       38.54N 90.83W
08/26/2019  M3.75 INCH       FRANKLIN           MO   COCORAHS

            .

0745 AM     HEAVY RAIN       NEW HAVEN               38.60N 91.22W
08/26/2019  M4.28 INCH       FRANKLIN           MO   TRAINED SPOTTER

            4.28 INCHES OF RAINFALL MEASURED OVERNIGHT
            IN NEW HAVEN, MO.

0807 AM     HEAVY RAIN       3 NNW KINGDOM CITY      38.99N 91.96W
08/26/2019  M2.48 INCH       CALLAWAY           MO   COCORAHS

            .

0701 AM     FLASH FLOOD      6 ENE REFORM            38.80N 91.68W
08/26/2019                   CALLAWAY           MO   LAW ENFORCEMENT

            PARTS OF HIGHWAY K WASHED OUT NEAR 4057.
            THIS CAUSED A CRASH OF TWO VEHICLES.

0700 AM     HEAVY RAIN       WILLIAMSBURG            38.92N 91.70W
08/26/2019  M3.03 INCH       CALLAWAY           MO   PUBLIC

            3.03 INCHES OF RAIN FELL OVERNIGHT IN
            WILLIAMSBURG.

0700 AM     HEAVY RAIN       8 SW FULTON             38.77N 92.05W
08/26/2019  E2.61 INCH       CALLAWAY           MO   COCORAHS

            .

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 9:41 PM CDTRiver Flood WarningLSXGasconade, Montgomery11 days
Aug 26, 12:47 AM CDTAreal Flood AdvisoryLSXAudrain, Callaway, Montgomery3 hr
Aug 26, 12:59 AM CDTSpecial Weather StatementLSXLincoln46 min
Aug 26, 1:33 AM CDTSpecial Weather StatementLSXLincoln42 min
Aug 26, 1:41 AM CDTTornado Warning Tornado observedLSXLincoln34 min
Aug 26, 1:51 AM CDTTornado WarningLSXGasconade, Montgomery, Warren24 min
Aug 26, 1:55 AM CDTFlash Flood WarningLSXMontgomery, Warren6 hr
Aug 26, 2:10 AM CDTTornado Warning Tornado observedLSXLincoln, Pike35 min
Aug 26, 3:26 AM CDTFlash Flood WarningLSXLincoln, Warren6 hr
Aug 26, 4:15 AM CDTFlash Flood WarningLSXFranklin, Warren6 hr
Aug 26, 5:33 AM CDTAreal Flood AdvisoryLSXFranklin, Saint Charles, Saint Louis, City of Saint Louis3 hr
Aug 26, 6:21 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis4 hr
Aug 26, 10:28 AM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Louis3 hr
Aug 26, 10:48 AM CDTRiver Flood WarningLSXFranklin, Warren10 hr
Aug 26, 10:48 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis10 days
Aug 26, 2:08 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage67 min
Aug 26, 3:04 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Jefferson, Reynolds, Saint Francois and 1 more42 min
Aug 26, 4:54 PM CDTSpecial Weather StatementLSXCarter21 min

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.